# SDR UIEA201000168

- Difficulty date: December 24, 2008
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 59,345 hours, 9,923 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK INSPECTION, A 6.0" X 6.0" PORTION OF PANEL 65B15964-267 WAS FOUND MISSING. THE -267 PANEL IS PART OF THE LT WING GEAR WBL 235 LG BEAM TO REAR SPAR LWR IST - IN ADDITION, THE PANEL SUPPORT STRUCTION SHIFTED (BENT) OB 1.0 INN. NDT HFEC INSP ACCOMPLSIHED WITH CRACK/DAMAGE FREE CONDITION RESULTS. "DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS. REPLACEMENT OF 3 ADDITIONAL PANELS IN ACC WITH THE IPC 57-22-67-02, AMM 57-22-00 AND SRM 51-40-02. EO 4457A171"
